# SDR SIMA20120408002

- Difficulty date: April 8, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 22,584 hours, 16,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 104587
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION, FOUND NUMEROUS FORWARD SECTION EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 EMERGENCY BATTERY AND CHARGER IAW AMM 33-51-17.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
